Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leeb

2nd day on ro-accutane and already ....... :: this is crazy

Recommended Posts

iv only taken my 1st day of tablets. my derm told me 65 mg daily. my acne was mild till i was on the regimen now its moderate so im not sure if this does is 2 high or not. today i woke up and my skin/lips is getting dry my eyes are red and sore and watering iv got lots of new whiteheads and i feel sick. Not at all fazed by this but come on i thought it would b a while b4 the side effects kicked in.

Share this post


Link to post
Share on other sites
Guest agentx

well ... i was on only 20 mg a day and i broke out BAD and i mean B.A.D after 4 tablets ... things can happen quickly lol

CheerS!

Share this post


Link to post
Share on other sites
iv only taken my 1st day of tablets. my derm told me 65 mg daily. my acne was mild till i was on the regimen now its moderate so im not sure if this does is 2 high or not. today i woke up and my skin/lips is getting dry my eyes are red and sore and watering iv got lots of new whiteheads and i feel sick. Not at all fazed by this but come on i thought it would b a while b4 the side effects kicked in.

na man.. its prolly jus all in ur head.. doesnt happen that fast.. and if its really severve den discontinue it..

Share this post


Link to post
Share on other sites

yeah, honestly it sounds a bit like an allergic thing if it is the accutane

OR you could be getting sick.

OR it could be psychosomatic manifestation of your fears of side effects.

But you're probably just coming down with something.

Share this post


Link to post
Share on other sites

honestly. i never get whiteheads and i have lots .. the skin on my nose and forehead is peeling and my lips are peeling even tho im using loads of vaseline. i took my 2nd dose.. thats 8 tablets already.. maybe its because im on 65 mg.. i dont think im having an illergic reaction cos i dont feel any pain .. my face feels normal it just doesnt look normal .. the sickness was prob something else ..

p.s. is it advisable to drink alcohol ? .. i drank lots last night (day 1) maybe it diddnt help. i do drink almost everynight should i stop ?

Share this post


Link to post
Share on other sites

Leeb, do not drink while on a potent medication like what you are on.

And yes, you will break out as the skin dries and improves your acne condition.

Just stay away from the alcohol i rekon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×